I am at 7th week just started. I am having light bleeding just once in day and it happn one day after one day gap. Unable to find reason behind it doc advised for bed rest but i am just at 7 week and also injection also going on and plus tablets also Plz advise is it ok or it wil create any peoblm
Like the answers? Chat privately with the doctor of your choice
Hello very sorry to hear that bleeding is occurring on alternate days it is the common symtom of threatened miscarriages or premature delivery kindly take complete bed rest and the injections which may postpone the premature delivery consult obg specialist for further evaluation and treatment.
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Articles you may like
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.